# SDR IPXA2023032192083

- Difficulty date: February 28, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 104,834 hours, 20,580 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: APB74761
- Condition: Cracked
- Location: Ctr Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*MAJOR REPAIR* UPPER CENTER AUXILIARY TANK HAS CRACKS 2 EA LOCATED BETWEEN STA X-46 AND X 17 STR 47REPAIRED 2 EA STRINGERS SECTIONS INSTALLED 6 EA REPAIR ANGLES IAW MD-11 SRM 57-10-03 REPAIR 1 FIGURE 201 REV.69.01(MAJOR)
